Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

High blood pressure, helicobacter pylori, antibiotic. H. pylori virus caused high blood pressure?

Hi, my blood pressure has been high lately, 150/100. The doctor prescribe some HP medicine for me. After taking the medication, my blood pressure is too low 108/61. Recently after a blood test, I found that I had h. pylori . I was put on medication, antibiotics to treat the h. pylori bacteria . Can H. pylori virus caused high blood pressure.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
hello good morning sir
i think u have anxiety about yr health
u have infection so it is cured by antibiotics as per yr doctor advise
u have high blood pressure ,but u dont tell your age. infection dose not cause high blood pressure.but u r suffering from high grade fevere or other symptoms yr blood pressure may get rised but if yr doctor start medicine it means u r affected by blood pressure so keep concentration in yr diet and fooloow the medicine of yr physician
Answered: Wed, 15 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor